The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (329 KB) | Metadata | Table of Contents | RMI summary
Volume 28, Issue 4, 2012, pp. 1143–1164
DOI: 10.4171/RMI/707

Published online: 2012-10-14

Boundedness of the twisted paraproduct

Vjekoslav Kovač[1]

(1) University of Zagreb, Croatia

We prove $\mathrm{L}^p$ estimates for a two-dimensional bilinear operator of paraproduct type. This result answers a question posed by Demeter and Thiele.

Keywords: Paraproduct, bilinear multiplier, bilinear Hilbert transform

Kovač Vjekoslav: Boundedness of the twisted paraproduct. Rev. Mat. Iberoam. 28 (2012), 1143-1164. doi: 10.4171/RMI/707